Mr JJ (Jamie) Wannenburg

Fax: +2712 420-3893
E-mail: [email protected]

Position: Assistant Lecturer (12hpw)
Programme: PhD Mathematical Sciences
Supervisor: Prof JG Raftery

Publications over the last five years:

Moraschini T, Raftery JG, Wannenburg JJ Varieties of De Morgan monoids: minimality and irreducible algebras. Journal of Pure and Applied Algebra 223(2019) 2780-2803

Moraschini T, Raftery JG, Wannenburg JJ Epimorphisms, definability and cardinalities. To appear in Studia Logica

Moraschini T, Raftery JG, Wannenburg JJ Varieties of De Morgan monoids: Covers of atoms. To appear in Review of Symbolic Logic

Moraschini T, Raftery JG, Wannenburg JJ Singly generated quasivarieties and residuated structures. To appear in Mathematical Logic Quarterly

Published by Annel Smit

Copyright © University of Pretoria 2019. All rights reserved.

FAQ's Email Us Virtual Campus Share